# SDR C2XA05BT058

- Difficulty date: August 9, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 6,891 hours, 5,486 cycles
- Engine: Allsn AE3007A
- Engine time: 6,891 hours, 5,486 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312207
- Condition: Leaking
- Location: Nr 2
- Part time: 6,891 hours, 5,486 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LAV SMOKE WARNING.  EWR MAINTENANCE INSPECTED THE AIRCRAFT AND MAINTENANCE FERRIED AIRCRAFT TO BTV MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE IAW TASKCARD 6271001, OPS CHECKED AND LEAKS CHECKS GOOD.
